# SDR UPS97223796

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1 SPOILER PANEL UPPER FWD I/B END OF PANEL, OLD REPAIR IS DELAMINATED.  NR 1 SPOILER PANEL REPAIRED I.A.W EO C-5100-7322.
